# SDR SWAA2023071277428

- Difficulty date: July 12, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 62,482 hours, 33,901 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ENTRY DOOR EVACUATION SLIDE FLAP REQUIRES REPOSITION.<[01] REPOSITIONED L1 ENTRY DOOR EVACUATION SLIDE FLAP BY TUCKING THE FLAPS UP UNDER THE SLIDE SHELL USING SIP
